Sacks reals and Martin's axiom
Fundamenta Mathematicae, Tome 133 (1989) no. 2, pp. 161-168
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Tim Carlson 1 ; Richard Laver 1
@article{10_4064_fm_133_2_161_168,
author = {Tim Carlson and Richard Laver},
title = {Sacks reals and {Martin's} axiom},
journal = {Fundamenta Mathematicae},
pages = {161--168},
year = {1989},
volume = {133},
number = {2},
doi = {10.4064/fm-133-2-161-168},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-133-2-161-168/}
}
Tim Carlson; Richard Laver. Sacks reals and Martin's axiom. Fundamenta Mathematicae, Tome 133 (1989) no. 2, pp. 161-168. doi: 10.4064/fm-133-2-161-168
Cité par Sources :